Fubini-type properties of bivariate functions of bounded p-variation

Lind, M. and Fubini, Guido: Fubini-type properties of bivariate functions of bounded p-variation. Acta scientiarum mathematicarum, (80) 3-4. pp. 467-475. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_003_004_467-475.pdf
Hozzáférés joga: Campus

Download (764kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 3-4
Page Range: pp. 467-475
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-012-363-z
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 475. p.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2016. Oct. 17. 10:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/34839

Actions (login required)

View Item View Item